Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Apathy/lack of feeling or caring with AD's

Posted by Jef* on January 16, 1999, at 0:27:02

In reply to Apathy/lack of feeling or caring with AD's, posted by Maria on January 15, 1999, at 20:05:53

Please let me know what
> medicatoins cause less or none of this effect. Thank you. Maria
I tried Paxil for a period of time for depression. It increased my anxiety and gave me tremors. I am currently on effexor which works better for me, although it is causing MY INSOMNIA TO GET WORSE. I do not think the paxil is causing your apathy. When I was in the worst of my depression I felt like you desribed. Apathetic and not caring about anyone or anything. I could not cry no matter how bad I felt. The pills gave me my emotions back! So I wouldn't worry about that, just give them enough time to work.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Jef* thread:2429